# SDR DL76L020044

- Difficulty date: January 12, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 51,999 hours, 8,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS INOP AT 22F, 27B, 30B, 34B AND 36B.  RESEATED CONNECTORS, OPS OK.  FOUND DURING LAYOVER CHECK.
